# SDR DL73S040172

- Difficulty date: February 18, 2004
- Submitted: March 3, 2004
- Operation: Air carrier
- Aircraft: N319DL
- Make and model: Boeing 737232
- Aircraft serial: 23091
- Aircraft time: 50,073 hours, 37,923 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Clevis
- Part number: 65465721
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION DAMAGE WAS NOTED ON THE NR 5, NR 6 AND NR 11 BODY CLEVIS LUGS.  CORROSION WAS REMOVED AND FITTINGS REWORKED IAW 386170-14.
